Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 19, 2007, 5:42 PM EDT for Lake County, Florida. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2007, 5:42 PM EDT (21:42 UTC)
- Expired
- Jul 19, 2007, 6:45 PM EDT
- In force
- 63 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Lake County, FL
The radar
The Tampa radar (KTBW), 132 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1746 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 192144 SVRMLB FLC069-192245- /O.NEW.KMLB.SV.W.0076.070719T2142Z-070719T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 542 PM EDT THU JUL 19 2007 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL LAKE COUNTY IN FLORIDA. * UNTIL 645 PM EDT * AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED ABOUT OVER LEESBURG...AND MOVING EAST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO... LAKE HARRIS...LISBON...MID FLORIDA LAKES...HOWEY IN THE HILLS... TAVARES AND EUSTIS SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 2889 8195 2868 8196 2859 8165 2886 8165 $$ SEDLOCK
3 follow-up statements
000 WWUS52 KMLB 192209 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 609 PM EDT THU JUL 19 2007 FLC069-192245- /O.CON.KMLB.SV.W.0076.000000T0000Z-070719T2245Z/ LAKE FL- 609 PM EDT THU JUL 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL LAKE COUNTY... AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE HARRIS...MOVING SOUTHEAST AT 5 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MID FLORIDA LAKES...BASSVILLE PARK...LAKE EUSTIS...TAVARES...HOWEY IN THE HILLS...LITTLE LAKE HARRIS...EUSTIS...ASTATULA AND LAKE DORA IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM LAT...LON 2889 8195 2868 8196 2859 8165 2886 8165 $$ SEDLOCK
000 WWUS52 KMLB 192217 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 615 PM EDT THU JUL 19 2007 FLC069-192245- /O.CON.KMLB.SV.W.0076.000000T0000Z-070719T2245Z/ LAKE FL- 615 PM EDT THU JUL 19 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR CENTRAL LAKE COUNTY... AT 611 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MASCOTTE...MOVING EAST AT 10 MPH. IN ADDITIONAL..OTHER STRONG STORMS IN SOUTHWESTERN LAKE COUNTY AND NEAR THE POLK COUNTY LINE ARE ALSO LIKELY SEVERE AND CAPABLE OF NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAWTHORNE...LAKE GRIFFIN...YALAHA...LAKE HARRIS...CLERMONT... MINNEOLA...HOWEY IN THE HILLS...SILVER LAKE...LITTLE LAKE HARRIS... LISBON...BASSVILLE PARK...ASTATULA...MID FLORIDA LAKES...FERNDALE... TAVARES...LAKE EUSTIS...MONTVERDE...KILLARNEY...LAKE DORA AND EUSTIS LAT...LON 2889 8195 2835 8195 2836 8166 2886 8165 $$ SEDLOCK
000 WWUS52 KMLB 192244 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 643 PM EDT THU JUL 19 2007 FLC069-192253- /O.EXP.KMLB.SV.W.0076.000000T0000Z-070719T2245Z/ LAKE FL- 643 PM EDT THU JUL 19 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAKE COUNTY EXPIRES AT 645 PM EDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORMS THAT PROMPTED THE WARNING HAD WEAKENED...THOUGH STORMS IN CENTRAL AND SOUTHERN LAKE COUNTY REMAIN STRONG. EXPECT DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL AND GUSTY WINDS TO CONTINUE OVER THE NEXT HOUR OR SO. LAT...LON 2889 8195 2835 8195 2836 8166 2886 8165 $$ SEDLOCK
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:15 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 19, 2:15 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 215 PM EDT THU JUL 19 2007 .DISCUSSION... CURRENTLY-TONIGHT...WEAK LOW LEVEL TROUGH WAS EVIDENT IN EARLY AFTERNOON WIND/CLOUD PATTERN ROUGHLY ORIENTED ALONG I-4...WHICH WAS SETTING UP A WEAK CONVERGENCE ZONE FROM LAKE KISSIMMEE TO CAPE CANAVERAL AND SCATTERED SHOWERS/STORMS HAD FORMED. THIS SHOULD LEAD TO OUTFLOW BOUNDARIES WHICH ACT TO INCREASE CONVECTION THROUGH THE REMAINDER OF THE AFTERNOON. THE SEA BREEZES ARE SLOWLY PUSHING INLAND ALONG EACH COAST WHICH WILL ALSO LEAD TO INCREASED LOW LEVEL CONVERGENCE. WILL CARRY A 20 PERCENT POP AREAWIDE TONIGHT...BUT THE LATE AFTERNOON COVERAGE WILL BE HIGHER FOR MOST OF THE AREA. FRI...BREAKDOWN OF THE RIDGE WILL ALLOW A VORT LOBE TO SETTLE ACROSS NORTHERN FL. MEANWHILE...A DEEPENING AREA OF LOW PRESSURE ACROSS NORTHERN NEW ENGLAND WILL DRAG A FRONTAL BOUNDARY INTO CENTRAL-SOUTHERN GA. FALLING HEIGHTS AND STEEPENING LAPSE RATES COUPLED WITH AMPLE MOISTURE IN A PREFRONTAL ENVIRONMENT WILL PRODUCE SCATTERED AFTERNOON STORMS ACROSS THE AREA. LATEST GFS SUGGESTS THAT STRONG SYNOPTIC FORCING ALONG WITH VERY WARM SURFACE TEMPERATURES (HIGHS IN THE LOW-MID 90S) MAY SUPPORT CONVECTION EVEN AFTER SUNSET...MAINLY ACROSS THE NORTHERN COUNTIES. SAT-SUN...MODEL TRENDS INDICATE THAT THE WEATHER WILL REMAIN UNSETTLED THIS WEEKEND. HEIGHTS WILL CONTINUE TO FALL AS THE LONGWAVE TROUGH DIGS DOWN THE EASTERN SEABOARD. FRONTAL BOUNDARY IS EXPECTED TO BECOME STATIONARY ACROSS THE PENINSULA...PROVIDING THE FOCUS FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON. OFFSHORE STEERING FLOW SUGGESTS THAT THE STRONGEST LOW-LEVEL MOISTURE CONVERGENCE AND HIGHEST COVERAGE OF PRECIPITATION WILL BE LOCATED ALONG THE EAST COAST. MON-THU...UPPER VORTEX NEAR NYC WILL LIKELY BECOME CUT OFF...BEFORE MEANDERING NORTHWARD INTO CANADA. IN ITS WAKE...A SUBTROPICAL RIDGE WILL BUILD ACROSS THE REGION. STRENGTHENING OF THE BERMUDA HIGH IS EXPECTED...ALONG WITH A RETURN TO AN ONSHORE FLOW AND SLIGHTLY LOWER STORM CHANCES. && .AVIATION...THERE IS STILL PLENTY OF HEATING GOING ON ACROSS THE INTERIOR AND LARGE SCALE BOUNDARIES HAVE NOT PENETRATED INLAND YET. IT LOOKS LIKE THE MEETING OF THE EAST/WEST BOUNDARIES WILL OCCUR NEAR THE CENTER OF THE PENINSULA...POSSIBLY NEAR THE I-4 CORRIDOR ONCE AGAIN...SO THE INTERIOR TAF SITES WILL BE VULNERABLE TO STRONG STORMS WITH IFR CONDITIONS...THROUGH AROUND 00Z. COASTAL SITES FROM KMLB NORTH ALSO HAVE A CHANCE FOR STRONG STORMS WITH IFR CONDITIONS ...PROBABLY ENDING BEFORE 00Z. && .MARINE...THERE ARE NO WIND/SEA CONCERNS WITH MAINLY AN OFFSHORE SOUTH TO SOUTHWEST FLOW AT OR BELOW 10 KNOTS AND SEAS 3 FEET OR LESS. THERE IS NOT A LOT OF STEERING FLOW SO THE STORMS OVER LAND PROBABLY ARE NOT GOING TO PUSH MUCH OFFSHORE IN THE NORTH. THE GFS SHOWS SOME COOLING ALOFT TONIGHT ASSOCIATED WITH WEAK NORTHERN STREAM SHORTWAVE...SO WOULD NOT BE SURPRISED FOR STRONG STORMS TO IGNITE ACROSS THE WATERS OVERNIGHT...ESPECIALLY IN THE NORTH. ALTHOUGH THE GRADIENT IS EXPECTED TO REMAIN WEAK THROUGH THE WEEKEND...STORMS PUSHING OFFSHORE ACROSS THE INTRACOASTAL AND ATLANTIC WATERS WILL POSE A THREAT TO BOATERS. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT LIGHTNING...GALE FORCE GUSTS AND LOCALLY ROUGH SEAS. && .PRELIMINARY POINT TEMPS/POPS... DAB 75 92 77 88 / 20 40 20 50 MCO 74 95 75 93 / 20 40 20 50 MLB 75 92 76 89 / 20 30 10 40 VRB 74 90 77 89 / 20 30 10 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...LASCODY LONG TERM....HIRSCH
Hazardous weather outlook, Jul 19, 6:27 AM EDT, 11 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 627 AM EDT THU JUL 19 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 192200- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 627 AM EDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... ISOLATED LIGHTNING STORMS WILL DEVELOP EARLY THIS AFTERNOON OVER THE COASTAL COUNTIES AS THE SEA BREEZE BOUNDARY BEGINS A SLOW TREK INLAND. STORM COVERAGE WILL INCREASE OVER THE INTERIOR COUNTIES OF EAST CENTRAL FLORIDA...AS WELL AS VOLUSIA COUNTY...BY MID AFTERNOON AND WILL LAST INTO THE EARLY EVENING. STORM MOVEMENT DURING THE MID TO LATE AFTERNOON WILL SOUTH OR SOUTHWEST AT 5 TO 10 MPH. A FEW STORMS MAY BECOME STRONG...WITH THE POTENTIAL FOR STRONG WIND GUSTS OVER 40 MPH...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. MOVE TO A SAFE LOCATION INDOORS AT THE FIRST SIGN OF AN APPROACHING OR DEVELOPING STORM. ...FLOOD IMPACT... SLOW STORM MOVEMENT THIS AFTERNOON WILL RESULT IN PONDING OF WATER ON ROADWAYS AND MINOR TEMPORARY FLOODING OF POOR DRAINAGE AREAS. RAINFALL OF TWO TO THREE INCHES IN LESS THAN AN HOUR MAY OCCUR IN A FEW LOCATIONS AS STORMS MERGE OVER THE INTERIOR...MAINLY FROM NEAR ORLANDO TO SANFORD TO DELAND TO LAKE GEORGE. ...MARINE THUNDERSTORM GUST IMPACT... A FEW SLOW MOVING STORMS MAY DROP SOUTH ACROSS FLAGLER AND VOLUSIA COUNTIES...ESPECIALLY DURING THE LATE AFTERNOON. STRONG WIND GUSTS OVER 35 KNOTS ASSOCIATED WITH THESE STORMS COULD AFFECT PORTIONS OF THE INTRACOASTAL WATERWAY AND NEAR SHORE ATLANTIC WATERS NORTH OF PORT CANAVERAL. MARINERS SHOULD KEEP A WATCH ON THE NORTH AND NORTHWEST HORIZON FOR APPROACHING STORMS LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED LIGHTNING STORMS ARE EXPECTED TO DEVELOP EACH AFTERNOON THROUGH THE MIDDLE OF NEXT WEEK. AN INCREASED COVERAGE AND INTENSITY OF STORMS IS POSSIBLE THIS WEEKEND...ESPECIALLY NORTH OF ORLANDO...AS A TROUGH OF LOW PRESSURE DROPS INTO THE NORTHERN PENINSULA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. SPRATT
In the hours before
Special weather statement, Jul 19, 3:33 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 333 PM EDT THU JUL 19 2007 FLZ053-054-058-192015- INDIAN RIVER-OKEECHOBEE-OSCEOLA- 333 PM EDT THU JUL 19 2007 ...STRONG THUNDERSTORMS AFFECTING WESTERN INDIAN RIVER COUNTY... SOUTHERN OSCEOLA COUNTY INTO OKEECHOBEE COUNTY... AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER YEEHAW JUNCTION. THE STORM WAS NEARLY STATIONARY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Special weather statement, Jul 19, 3:57 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 357 PM EDT THU JUL 19 2007 FLZ045-046-053-192100- ORANGE-OSCEOLA-SEMINOLE- 357 PM EDT THU JUL 19 2007 ...STRONG THUNDERSTORMS AFFECTING CENTRAL ORANGE COUNTY...WESTERN OSCEOLA COUNTY...SEMINOLE COUNTY... AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER GENEVA...MOVING WEST AT 10 MPH. ADDITIONAL STORMS WILL DEVELOP ACROSS WESTERN SEMINOLE...CENTRAL ORANGE AND CENTRAL OSCEOLA COUNTIES THROUGH 5 PM. LOCATIONS IN THE PATH OF THESE DEVELOPING STRONG STORMS INCLUDE SANFORD...ORLANDO...NARCOSSEE...ST CLOUD AND KISSIMMEE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Special weather statement, Jul 19, 4:54 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 454 PM EDT THU JUL 19 2007 FLZ041-044-192145- INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY- 454 PM EDT THU JUL 19 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHEASTERN LAKE COUNTY...WESTERN VOLUSIA COUNTY... AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 6 MILES NORTHEAST OF CASSIA. THE STORM WAS NEARLY STATIONARY BUT BUILDING WESTWARD WITH TIME. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Local storm report, Jul 19, 5:01 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
501 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST SAINT CLOUD 28.24N 81.29W
07/19/2007 E45 MPH OSCEOLA FL TRAINED SPOTTER
LAKE TOHO SPOTTER REPORTED HEAVY RAIN AND GUSTS TO 45-55
MPH.
0440 PM TSTM WND DMG GENEVA 28.74N 81.12W
07/19/2007 SEMINOLE FL EMERGENCY MNGR
SEMINOLE CO EM REPORTED POWER LINE DOWN IN GENEVA
0450 PM HAIL CHULUOTA 28.64N 81.12W
07/19/2007 E0.70 INCH SEMINOLE FL EMERGENCY MNGR
SEMINOLE CO. EM REPORTED DIME SIZE HAIL IN CHULUOTA
0450 PM HAIL CHULUOTA 28.64N 81.12W
07/19/2007 M0.75 INCH SEMINOLE FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED PENNY HAIL AT SR50 AND CHULUOTA
ROAD
&&
FXDSpecial weather statement, Jul 19, 5:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 522 PM EDT THU JUL 19 2007 FLZ044-045-144-192200- NORTHERN LAKE COUNTY-ORANGE-SOUTHERN LAKE COUNTY- 522 PM EDT THU JUL 19 2007 ...STRONG THUNDERSTORMS AFFECTING LAKE COUNTY...WESTERN ORANGE COUNTY... AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL STRONG STORMS DEVELOPING ACROSS WESTERN ORANGE AND LAKE COUNTIES AS OUTFLOW BOUNDARIES COLLIDE. THE STORMS ARE NEARLY STATIONARY. LOCATIONS IN THE PATH OF THESE STRONG STORMS INCLUDE BUT ARE NOT LIMITED TO APOPKA...BAY HILL...PINE HILLS...BELLE ISLE...DOCTOR PHILLIPS....WINDERMERE... THE THEME PARKS...MOUNT DORA...CLERMONT AND FERNDALE. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. KELLY
Local storm report, Jul 19, 5:39 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
539 PM EDT THU JUL 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 13 ENE UMATILLA 29.00N 81.47W
07/19/2007 M0.88 INCH LAKE FL PUBLIC
&&
FXDThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 2:21 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 54 min |
| Jul 19, 2:27 PM EDT | Special Marine Warning | MLB | 93 min | |
| Jul 19, 4:00 PM EDT | Severe Thunderstorm Warning | MLB | Seminole | 60 min |
| Jul 19, 4:20 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 55 min |
| Jul 19, 4:44 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 41 min |
| Jul 19, 6:00 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 50 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.